# SDR ASOA201001546

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 409+128 VERTICAL POST BL 0.00 WL 69.00 RT CHANNEL 50 PERCENT FULL SCREEN HEIGHT APPROX .20 IN LENGTH VERTICALLY. AREA MARKED ON ACFT.  REMOVED  POST ASSY IAW SRM 51-42-06.  INSTALLED FS 409+128 BL 0 POST ASSY IAW REO 601R-53-41-889.
